# SDR DHL2003741534

- Difficulty date: March 23, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, LT WING FRONT SPAR VERTICAL STIFFENER HAS TWO CRACKS AT LOWER TWO RIVETS AT LEADING EDGE STA 90.  REMOVED FASTENER AT LT WING FRONT SPAR VERTICAL STIFFENER CUT OUT DAMAGE AREA DIM APPROX 2.375 BY 2.4375 INCH IAW B-727 SRM 51-40-1 FIG 1.  PART MADE FROM 7075 T-6 .050 PO 9912380 C FILLER 1 INCH DIM APPROX 2.375 BY 2.4375 INCH AND DOUBLER 8.875 INCH BY 2.625 INCH IAW B-727 SRM 57-10-2 FIG 3 AND 51-40-9 FIG 1.  PART BAC METAL TREATED WITH ALODINE AND PRIMER IAW B-727 SRM 51-10-2.  INSTALLED ANGLE REPAIR IAW B-727 SRM 51-30-2.
